# SDR IXXA20200519009

- Difficulty date: April 14, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,834 hours, 26,361 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T31616
- Condition: Bulged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR C-CHECK 24.  IN COMPLIANCE OF TASK CARD ATI-57-806-00-02, "GVI - ZONAL - INBOARD SLAT NO. 7" THE FOLLOWING FINDINGS WERE NOTED:
7 SLAT - LOWER LEADING EDGE HAS BULGE 93 INCHES FROM OUTBOARD END AND 7 INCHES FROM TRAILING EDGE.
